thats a cute picture...Terry
just sit back and take it easy Cass...
Well, let me give you some advice from someone that likes to play doctor.
Enjoy this brief moment of time.
Too much energy, hmmmm
Dr Love would know what to do with too much energy.
You do know that I'm a heart specialist in my spare time.
A couple of years ago I had gas pains in my chest in the evening. I drank some cold water and it felt better. The next morning the pain was gone. That evening it was back a little stronger. I drank the cold water and went to bed. The next morning I still had the pain, but since my doctor was at his second office on that day, I decided I would go see him the following day. But, I had to pick up some parts later that morning which put me near his second office. I went in and told him the sympoms, he put me on the EKG, and asked if I wanted to be transported to the hospital. I said, never mind, I have to get my truck home so I will drive there. I drove home and then called my wife. I asked her if she was very busy, and when she asked why, I told her I was having a heart attack and needed a ride to the hospital. When I got there, it was only about 30 minutes before I was in the Cath room and they were inserting 4 stents.
Actually, it is to raise the red blood counts (cells) which produces oxygen, and reduces the strain on the heart pumping blood. Without enough of oxygen you could have another heart attack.
That is why runners and such, are not allowed steriods.
Last edited by Cookie; 08-15-2009 at 05:42 PM.
Yes...I am on it for another 2.5 days and then it's over...
Good get off that as soon as you can.
The side effects of that is unbelievable and the longer your on the longer it takes to come off.
You are right about that. Hard stuff.
Last edited by Cookie; 09-13-2009 at 05:20 PM.
My mother ended up twice in the hospital, because she couldn't sleep for days and she couldn't stop moving or even sitting down for more than a minute.
She also got very agressive to the point she was going to punch a Doctor for asking too many questions and she's 63.
She's down to 10 and 7.5 alternating days and next month it will be 7.5 everyday. She can only go down 2mg a month alternating months.
I guess then I am lucky that tomorrow is my last day on them...I only take 1 pill tomorrow and then it's over...not sure what the crash will be like...none I hope...
It shouldn't i think the Doctor told my Mom you have to take it for more than 25 days (not sure how they came up with that number) you can come off or drop down to your original dosage.
She went from 10 to 50 when she got really sick and they told here as long as she isn't on it for over a month she can drop back to 10.
You may have a headache but i think that would be all.
Peter, how did they tell your mother to take the pills? Did they suggest milk or food and did they tell her the time of day to take it?